MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MULTIFIRE ENDO TA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO MULTIFIRE ENDO TA; STAPLE, IMPLANTABLE
Model Number 010911L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Blood Loss (2597); No Code Available (3191)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a renal transplantation, while cutting the renal artery, bleeding occurred.With this, the procedure was converted from laparoscopic procedure to open due to the device problem.It was also reported that kidney was lost, tissue was damaged due to patient shock suppler cardiopulmonary resuscitation (cpr) and intensive care unit (icu).Blood loss of 500cc or more due to product problem.Surgical time exceeded by 30 minutes hospital stay was extended as well.Surgeon did a re-suturing and re-cutting.

Brand Name
MULTIFIRE ENDO TA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8160217
Report Number2647580-2018-06086
Device Sequence Number2202942
Product Code GDW
UDI-Device Identifier10884521047761
UDI-Public10884521047761
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number010911L
Device Catalogue Number010911L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;